It is currently Tue Nov 21, 2017 12:20 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 12 posts ] 
Author Message
PostPosted: Thu Oct 27, 2011 6:57 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
i get very active in my daily work, and fined time has passed away so quickly. staying active for up to
20 hour's at times, and sleeping more than 14hrs" i'm on lexapro /nuvigil/sub's.
my doc is not sure what med is causing it.
i don't mined it' for i get a lot of things done. but i feel this can be unhealthy?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 27, 2011 8:03 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I am not sure but some people do report having an energetic feeling while on sub. For me its the opposite, I wish I had your problem.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 27, 2011 9:18 pm 
Breezy_Ann wrote:
I am not sure but some people do report having an energetic feeling while on sub. For me its the opposite, I wish I had your problem.


Huh? He just said he takes Nuvigil.

Hey OP, maybe you feel energetic because you are taking an amphetamine-like drug that is prescribed for "shift work disorder."


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Fri Oct 28, 2011 8:16 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
breezy ann' like ironic said '. i think it is more the nuvigil.
b/ann ask your doc about nuvigil. it seems to work well with suboxone. it can be pretty exp-.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 28, 2011 12:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
The reason I said I am not sure is because I do not know what nuvigil is. I never said it was the sub, I was merely saying that some people do say it makes them feel energetic. Maybe next time you could read what I posted before trying to correct me.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 29, 2011 11:09 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
nuvigil (Amodafinal)" can be used for several reasons. sleep apn-/ depress-narcolepsy- for just feeling down rite in the funk!
it works good with other medications. the ones that make you feel in the (SLUMP) and this is no CRAP :lol:


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 29, 2011 11:45 am 
Giving advice when you don't know what you are talking about is bad.

OP..I need to ask, why are you asking this question. Are you educated about what the medications you are on do? If you are feeling badly, why are you still taking the Nuvigil? Do you need it to stay awake? If so, why are you unsure why you are feeling this way? Is something else going on with you physically?


Top
  
 
 Post subject:
PostPosted: Sat Oct 29, 2011 3:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I didn't give advice, do you read anything or do you just make this stuff up as you go along. I never told him to do anything and I started my response with I don't know, and said some people report feeling energetic on sub which is true. I get that I irritate you but at least base your negative posts to me on facts instead of changing what I say to fit your agenda.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 07, 2011 2:29 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1497
Ironic wrote:
Giving advice when you don't know what you are talking about is bad.


Not taking one's own advice is even worse. :lol:

Johnboy, it will be really difficult to ascertain which medication is causing what. Given that all three - the Nuvogil / Suboxone & Lexapro all have side-effects related to sleeping patterns, IMO you won't really know which causes what until you start removing meds to find out. And I don't recommend that.

I will tell you though that buprenorphine definitely messes with my sleeping. I find it difficult to sleep after I dose, but when I do sleep, I need many more hours. I used to only need 8 hours a night. Now it's 10+ while on Suboxone.

As you said, it's likely the Nuvogil is also playing a massive role. Take care of yourself on these medications. If you're doing manual labour, you can potentially do your body damage over-exerting yourself while on opiates & stimulants. Take care of your body, and try to get the rest you need.

tj


Top
 Profile  
 
   
 Post subject:
PostPosted: Wed Nov 09, 2011 5:02 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
well' i'm awake for 25 to 35 hours and sleep 15 to 17 hours but i don't no for sure? i'm ok i think? but my body's starting
to hurt. acing pains almost every where . i just wounder why my doc kept my dose of nuvigil 500mg a day,and 20mg lexapro
22mg subs. maybe i'm becoming a little manic?


Top
 Profile  
 
 Post subject: Nuvigil
PostPosted: Wed Nov 09, 2011 8:07 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Nuvigil is one of those drugs that really only works if you need it... it made me sleep and feel like shit... its also about $25.00 a pop... also a little mania is good put a little euphoria with it and NOTHING is better !!!! My Shrink has me trying a drug called Strattera, it does give me a little euphoric feeling in the morn.. I'm not going to tell him that, he hates any med that makes me feel good,


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 10, 2011 5:05 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
i believe i need nuvigil but not so much. i think i'm also becoming a little clumb'z on it? breezy and tear- nice to no
you too have become moderators!! i'm trying to cut down on the subs. i don't need 22mg a day :? do anyone no if lexapro
can make some one manic? i'm working hard' but making a lot of mistakes :x


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 12 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group